Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 375930, 9 pages
http://dx.doi.org/10.1155/2015/375930
Research Article

Explicit Solutions for the Solomon-Wilson-Alexiades’s Mushy Zone Model with Convective or Heat Flux Boundary Conditions

1Departamento de Matemática, FCE, Universidad Austral, Paraguay 1950, S2000FZF Rosario, Argentina
2CONICET, Argentina

Received 14 June 2015; Revised 22 October 2015; Accepted 29 October 2015

Academic Editor: Mustafa Inc

Copyright © 2015 Domingo A. Tarzia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Domingo A. Tarzia, “Explicit Solutions for the Solomon-Wilson-Alexiades’s Mushy Zone Model with Convective or Heat Flux Boundary Conditions,” Journal of Applied Mathematics, vol. 2015, Article ID 375930, 9 pages, 2015. https://doi.org/10.1155/2015/375930.